# SDR TC8A96064

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 560339
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Part time: 18,514 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NUMBER 3 ENGINE VERY SLOW TO ACCELERATE.  REMOVED AND REPLACED NUMBER 3 ENGINE INTERSTAGE BLEED VALVE, ENGINE RUN-UP IAW MM CHAPTER 72-00, ALL PARAMETERS WERE NORMAL.
